Dr. T. Duraivel


Department of Mathematics

Research Area

Professor, Department of Mathematics and
Coordinator, Five year Integrated M.Sc Program, Ramanujan School of Mathematical Sciences


Research Guidance

0 Years

Teaching Experience





Notable Publications

"Jothilingam P., and Duraivel T., Test Modules for Projectivity of Du- als, Communications in Algebra 38(8),2762-2767(2010)"

"Jothilingam P., Duraivel T. and Sibnath Bose, Regular Sequences Of Ideals, Beiträge zur Algebra und Geometrie, 52:479485 (2011)."

"Jothilingam P., and Duraivel T., Projectivity of reflexive modules over regular rings, Journal of Algebra and Its Applications Vol. 15, No. 2 1650031 (5 pages) (2016)."

"Duraivel T., Mangayarcarassy S. and Premkumar K., Prime Exten- sion Filtration Of a Module, International Journal of Pure and Applied Mathematics, 98(2)211-220 (2015)."

"Duraivel T., Mangayarcarassy S. and Premkumar K., Prime Extension Dimension of a Module, Journal of Algebra and related topics, Vol. 6, No 2, (2018), pp 97-106"

News & Events

No News to display.
No Events to display.
Get in Touch with Us for world class Education.

The Registrar,
R Venkat Raman Nagar, Kalapet
Pondicherry - 605 014, India
Tel : 0413 - 2655179 Fax : 0413 - 2655734

Website Policy | Developed by
Translate »
Skip to content